| Catalog Number |
68LP-350 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported deflation.This is for a unknown side.Device has been explanted.
Event or Problem Description
Healthcare professional reported, left side deflation.